# SDR UALA2009052601497

- Difficulty date: May 25, 2009
- Submitted: May 27, 2009
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 38,154 hours, 10,699 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INTERIOR OVERWING EEL LAMP ORANGE MISSING AT ROW 21B.  REPLACED LIGHT ASSY, OPS CHECKED OKAY.
